MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM30; SYSTEM, MONITORING, PERINATAL

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FETAL MONITOR FM30; SYSTEM, MONITORING, PERINATAL
Model Number AVALON FM30 FETAL MONITOR
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the vct (short term variation) results are inconsistent and too high.The device was not in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) contacted the customer regarding the reported vct (short term variation) results being inconsistent and too high.The rse discussed the following points with the customer.The technical information related to the vct has been explained.The monitor configuration has been verified and validated.The monitor does have the l3 revision with the c71 option enabled.The following software options are present and active: c71, yrd, cl1, cl2, cl3.The rse also explained that the ctv is an objective indicator of fetal variability, calculated automatically by the fm30.The calculation principle and conditions are as follows: calculation principle: the rcf is divided into 3.75-second segments.For each segment, the variation in the interval between two beats is calculated.An average of these variations is then carried out.The result is expressed in milliseconds (ms).Calculation conditions: continuous recording of at least 10 minutes.Automatic reassessment every 2 minutes.The ctv is a numerical value that is independent of the visual analysis of the plot.The higher the ctv, the more satisfactory the fetal variability is considered to be.Furthermore, the rse advised the customer that the fm30 fetal monitors are based on the dawes/redman algorithm.The rse sent a follow up email requesting additional information and inquiring if the associated sensors were tested in accordance with philips technical documentation.The rse has tried to reach out by phone in order to clarify the customer's request and confirm if they would like to set up an on-site intervention at the customer's site, but the customer has not responded to any attempts.The rse did clarify that the avalon sensor is suspected to be faulty, but that was not confirmed.The serial number for the avalon sensor was not provided.The avalon sensor is suspected to be faulty, but this could not be confirmed.Several attempts were made to contact the customer for a follow up, but the customer has not responded to any attempts and the case was closed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Reporting institution phone # (b)(6).

Brand Name
AVALON FETAL MONITOR FM30
Common Device Name
SYSTEM, MONITORING, PERINATAL
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24161060
Report Number9610816-2026-100128
Device Sequence Number9000654
Product Code HGM
UDI-Device Identifier00884838000414
UDI-Public(01)00884838000414
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON FM30 FETAL MONITOR
Device Catalogue Number862199
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown